# SDR ASAA2022072339187

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,410 hours, 16,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO CLOSE, REPORTED BY CATERING AND FA. GROUNDED - YES. PERFORMED GVI OF L2 DOOR, FOUND NO DEFECTS, CYCLED L2 DOOR MULTIPLE TIMES, OPS CHECK GOOD PER B737-800 AMM 52-13-00.
